# SDR HNAA2017051200168

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N808EN
- Make and model: Dhav DHC8311
- Aircraft serial: 299
- Aircraft time: 59,098 hours, 66,353 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION, BOTH STICK SHAKERS ACTIVATED.  CYCLED THE STALL WARNING SYSTEM CIRCUIT BREAKERS.  PULLED WOW CIRCUIT BREAKER TO CHECK THE S/W. OPS CHECKED GOOD AT. OK FOR SERVICE.
